No open-access location is known for this record yet.
No open-access location is known for this record yet.
Research Article| October 01 2002 Uniform Triadic Transformations Julian Hook Julian Hook Search for other works by this author on: This Site Google Journal of Music Theory (2002) 46 (1-2): 57–126. https://doi.org/10.1215/00222909-46-1-2-57 Cite Icon Cite Share Icon Share Facebook Twitter LinkedIn MailTo Permissions Search Site Citation Julian Hook; Uniform Triadic Transformations. Journal of Music Theory 1 October 2002; 46 (1-2): 57–126. doi: https://doi.org/10.1215/00222909-46-1-2-57 Download citation file: Zotero Reference Manager EasyBib Bookends Mendeley Papers EndNote RefWorks BibTex toolbar search Search Dropdown Menu toolbar search search input Search input auto suggest filter your search Books & JournalsAll JournalsJournal of Music Theory Search Advanced Search The text of this article is only available as a PDF. 2002 © Yale University, New Haven, Connecticut 065202002 Article PDF first page preview Close Modal Issue Section: Articles You do not currently have access to this content.
Loading…
Stored only when both papers are in the corpus — 118 citations exist upstream.
Papers that cite the same references — the relational fallback while embeddings are still backfilling.
Imported from OpenAlex (CC0) — nothing here is generated.